# SDR 2025FA0000225

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: General aviation
- Aircraft: N428CF
- Make and model: Bell 429
- Aircraft serial: 57228
- Aircraft time: 4,772 hours, 24,488 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: 429375013107
- Part serial: 16030206
- Condition: Defective
- Location: Zone 200
- Part time: 4,772 hours, 24,488 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO DEPARTING TE 30 THE RIGHT COCKPIT DISPLAY UNIT EXPERIENCED A CPU FAULT MESSAGE.
